MathSciNet Relay Station
MathSciNet bibliographic data
MR1404309 (97i:93102) 93E20 (60G44 90C39)
Chan, Terence Some diffusion models for the Mabinogion sheep problem of Williams. Adv. in Appl. Probab. 28 (1996), no. 3, 763–783.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement